apl. Prof. Dr. Martin Gugat



Organisationseinheit


Lehrstuhl für Angewandte Mathematik
Naturwissenschaftliche Fakultät



Projektleitung


(TRR 154: Mathematische Modellierung, Simulation und Optimierung am Beispiel von Gasnetzwerken):
TRR 154: Zulässigkeit: Robuste nodale Steuerbarkeit (C03)
apl. Prof. Dr. Martin Gugat
(01.07.2014)

(SPP 1253: Optimisation with Partial Differential Equations):
Control of System Dynamics in Gas and Water Networks
apl. Prof. Dr. Martin Gugat
(01.07.2009 - 30.07.2012)


Publikationen (Download BibTeX)

Go to first page Go to previous page 1 von 9 Go to next page Go to last page

Gugat, M., & Hante, F. (2019). ON THE TURNPIKE PHENOMENON FOR OPTIMAL BOUNDARY CONTROL PROBLEMS WITH HYPERBOLIC SYSTEMS. SIAM Journal on Control and Optimization, 57(1), 264-289. https://dx.doi.org/10.1137/17M1134470
Gugat, M., Rosier, L., & Perrolaz, V. (2018). Boundary stabilization of quasilinear hyperbolic systems of balance laws: exponential decay for small source terms. Journal of Evolution Equations. https://dx.doi.org/10.1007/s00028-018-0449-z
Gugat, M., Leugering, G., Martin, A., Schmidt, M., Sirvent, M., & Wintergerst, D. (2018). MIP-based instantaneous control of mixed-integer PDE-constrained gas transport problems. Computational Optimization and Applications, 70(1), 267-294. https://dx.doi.org/10.1007/s10589-017-9970-1
Gugat, M., & Schuster, M. (2018). Stationary Gas Networks with Compressor Control and Random Loads: Optimization with Probabilistic Constraints. Mathematical Problems in Engineering, 2018. https://dx.doi.org/10.1155/2018/7984079
Gugat, M., Leugering, G., Martin, A., Schmidt, M., Sirvent, M., & Wintergerst, D. (2018). Towards Simulation Based Mixed-Integer Optimization with Differential Equations. Networks, 72(1), 60-83. https://dx.doi.org/10.1002/net.21812
Gugat, M., & Wintergerst, D. (2018). Transient flow in gas networks: Traveling waves. International Journal of Applied Mathematics and Computer Science, 28(2), 341–348. https://dx.doi.org/10.2478/amcs-2018-0025
Gugat, M., & Hante, F. (2017). Lipschitz Continuity of the Value Function in Mixed-Integer Optimal Control Problems. Mathematics of Control Signals and Systems, 29(3). https://dx.doi.org/10.1007/s00498-016-0183-4
Gugat, M., Leugering, G., & Wang, K. (2017). Neumann boundary feedback stabilization for a nonlinear wave equation: A strict H2-Lyapunov function. Mathematical Control and Related Fields, 7(3), 419 - 448. https://dx.doi.org/10.3934/mcrf.2017015
Leugering, G., Gugat, M., & Wang, K. (2017). NEUMANN BOUNDARY FEEDBACK STABILIZATION FOR A NONLINEAR WAVE EQUATION: A STRICT H-2-LYAPUNOV FUNCTION. Mathematical Control and Related Fields, 7(3), 419-448. https://dx.doi.org/10.3934/mcrf.2017015
Gugat, M., & Ulbrich, S. (2017). The isothermal Euler equations for ideal gas with source term: Product solutions, flow reversal and no blow up. Journal of Mathematical Analysis and Applications, 454(1), 439–452. https://dx.doi.org/10.1016/j.jmaa.2017.04.064

Zuletzt aktualisiert 2017-31-05 um 16:55